# SDR AALA201707209017

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 6,333 hours, 641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE BUSTLE IS UNSECURE.  REMOVED AND REPLACED BUSTLE LATCH IAW ESO 41695 AND AMM 52-11-24.  OPERATIONAL CHECKED GOOD.
